# SDR CA140327010

- Difficulty date: March 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,979 hours
- Engine: Pwa PT6A41
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 10112001919
- Condition: Cracked
- Location: Lt Wing
- Part time: 18,388 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPAIRS TO LT INBD WING STUB L/E RIBS AND UPPER MID-WING SKIN REPLACEMENT, THE AME NOTICED THE FWD SPAR LOWER SPAR CAP WAS CRACKED FROM WS 85.00 PROPAGATING INBD BY APPROXIMATELY 1". NO DAMAGE NOTED OR REPAIRS CARRIED OUT ON LT INBD WING FWD SPAR CAP AREAS.  CLOSEST REPAIR WAS AT WS 104 FOR MLG ACTUATOR CUT-OUT AREA. JAN 2003 -HARD LANDING.  RECORDS SHOWS FUSELAGE AND RT WING STUB AREA REPAIRED, BUT NO REPAIRS ON LT WING STUB.  NO REPAIRS OR DAMAGE NOTED AT WING STUB UPPER SPAR CAP AREA. DEC 2005, CONTACTED SNOW DRIFT, NO STRUCTURAL DAMAGE NOTED OR REPAIRED.  FEB 2012, RT MLG COLLAPSED.  RECORDS SHOW STRUCTURAL REPAIRS DONE TO RT OTBD WING LOWER SKIN, RT NACELLE RIB STRUCTURE.  NO DAMAGE NOTED OR REPAIRS CARRIED OUT ON LT WING STUB AREA.
